Illinois Journal of Mathematics

Real zeroes of Epstein's zeta function for ternary positive definite quadratic forms

A. Terras

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 23, Issue 1 (1979), 1-14.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048314

Digital Object Identifier
doi:10.1215/ijm/1256048314

Mathematical Reviews number (MathSciNet)
MR516567

Zentralblatt MATH identifier
0392.10024

Subjects
Primary: 10H10
Secondary: 10C15

Citation

Terras, A. Real zeroes of Epstein's zeta function for ternary positive definite quadratic forms. Illinois J. Math. 23 (1979), no. 1, 1--14. doi:10.1215/ijm/1256048314. https://projecteuclid.org/euclid.ijm/1256048314


Export citation